RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 13, выпуск 2, страницы 209–219 (Mi adm74)  

RESEARCH ARTICLE

One branch curve singularities with at most 2-parameter families of ideals

Yuriy A. Drozda, Ruslan V. Skuratovskiib

a Institute of Mathematics, National Academy of Sciences of Ukraine, Tereschenkivska 3, 01601 Kyiv, Ukraine
b Kyiv National Taras Shevchenko University, Department of Mathematics, Volodymyrska 64, 01033 Kyiv, Ukraine

Аннотация: A criterion is given in order that the ideals of a one branch curve singularity form at most $2$-parameter families. Namely, we present a list of plane curve singularities from the Arnold's classification which are the smallest among all one branch singularities having at most $2$-parameter families of ideals.

Ключевые слова: Curve singularity, ideal, family of ideals, sandwich technique.

Полный текст: PDF файл (174 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 13C05; Secondary 14H20
Поступила в редакцию: 31.01.2012
Принята в печать:31.01.2012
Язык публикации: английский

Образец цитирования: Yuriy A. Drozd, Ruslan V. Skuratovskii, “One branch curve singularities with at most 2-parameter families of ideals”, Algebra Discrete Math., 13:2 (2012), 209–219

Цитирование в формате AMSBIB
\RBibitem{DroSku12}
\by Yuriy~A.~Drozd, Ruslan~V.~Skuratovskii
\paper One branch curve singularities with at most 2-parameter families of ideals
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 209--219
\mathnet{http://mi.mathnet.ru/adm74}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3027507}
\zmath{https://zbmath.org/?q=an:06120571}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm74
  • http://mi.mathnet.ru/rus/adm/v13/i2/p209

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:157
    Полный текст:65
    Литература:29
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020